# SDR DXTA2010043004081

- Difficulty date: April 29, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N316QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600516
- Aircraft time: 8,775 hours, 7,249 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake Assy
- Condition: Weak
- Location: Anti Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CO-PILOT'S BRAKE PEDALS SEEM TO BE SOFTER THAN NORMAL, ADDITIONALLY THE RT BRAKE PEDAL GOES FARTHER DOWN THAN THE LT WHEN PRESSURE IS APPLIED.  COMPLIED WITH BLEEDING OF ANTI-SKID BRAKING SYS.  OPS CHECK, BRAKES GOOD AT THIS TIME IAW MM 32-40-00.
